Communications in Mathematical Physics (COMMUN MATH PHYS)

Publisher: Springer Verlag

Journal description

Subjects: Quantum physics and differential geometry; Flow equations, nonlinear PDE of mathematical physics; String theory, nonperturbative field theory and related topics; Field theory, mechanics and condensed matter; nonequilibrium and dynamical systems; General relativity, mathematical aspects of M/string theory, applications of differential geometry to physics; Field theory, constructive methods; statistical mechanics; Algebraic quantum field theory and related issues of operator algebras; Turbulence, disordered systems, and rigorous studies of field theory; Nonequilibrium statistical mechanics; Algebraic geometry in physics, mathematical aspects of string theory; Quantum information theory; Quantum chaos; Schrödinger operators and atomic physics; Statistical physics; Classical and quantum integrable systems, conformal field theory and related topics; Quantum dynamics and nonequilibrium statistical mechanics.

Current impact factor: 1.90

Impact Factor Rankings

2015 Impact Factor Available summer 2015
2013 / 2014 Impact Factor 1.901
2012 Impact Factor 1.971
2011 Impact Factor 1.941
2010 Impact Factor 2
2009 Impact Factor 2.067
2008 Impact Factor 2.075
2007 Impact Factor 2.07
2006 Impact Factor 2.077
2005 Impact Factor 2.007
2004 Impact Factor 1.741
2003 Impact Factor 1.65
2002 Impact Factor 1.851
2001 Impact Factor 1.729
2000 Impact Factor 1.721
1999 Impact Factor 1.537
1998 Impact Factor 1.737
1997 Impact Factor 1.651
1996 Impact Factor 1.718
1995 Impact Factor 1.936
1994 Impact Factor 2.282
1993 Impact Factor 2.055
1992 Impact Factor 1.942

Impact factor over time

Impact factor

Additional details

5-year impact 2.01
Cited half-life 0.00
Immediacy index 0.63
Eigenfactor 0.04
Article influence 1.77
Website Communications in Mathematical Physics website
Other titles Communications in mathematical physics
ISSN 0010-3616
OCLC 1564493
Material type Periodical, Internet resource
Document type Journal / Magazine / Newspaper, Internet Resource

Publisher details

Springer Verlag

  • Pre-print
    • Author can archive a pre-print version
  • Post-print
    • Author can archive a post-print version
  • Conditions
    • Author's pre-print on pre-print servers such as
    • Author's post-print on author's personal website immediately
    • Author's post-print on any open access repository after 12 months after publication
    • Publisher's version/PDF cannot be used
    • Published source must be acknowledged
    • Must link to publisher version
    • Set phrase to accompany link to published version (see policy)
    • Articles in some journals can be made Open Access on payment of additional charge
  • Classification
    ​ green

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: We consider the C 1-classification of gapped Hamiltonians introduced in Fannes et al. (Commun Math Phys 144:443–490, 1992) and Nachtergaele (Commun Math Phys 175:565–606, 1996) as parent Hamiltonians of translation invariant finitely correlated states. Within this family, we show that the number of edge modes, which is equal at the left and right edge, is the complete invariant. The construction proves that translation invariance of the ‘bulk’ ground state does not need to be broken to establish C 1-equivalence, namely that the spin chain does not need to be blocked.
    Communications in Mathematical Physics 09/2015; 338(3). DOI:10.1007/s00220-015-2350-8
  • [Show abstract] [Hide abstract]
    ABSTRACT: We establish a blow-up rate of the Navier-Stokes equations subject to the non-slip boundary condition for a certain class of domains including bounded and exterior domains.
    Communications in Mathematical Physics 09/2015; 338(2). DOI:10.1007/s00220-015-2349-1
  • [Show abstract] [Hide abstract]
    ABSTRACT: The local well-posedness for the Cauchy problem of a system of semirelativistic equations in one space dimension is shown in the Sobolev space H s of order s ≥ 0. We apply the standard contraction mapping theorem by using Bourgain type spaces X s,b . We also use an auxiliary space for the solution in L 2 = H 0. We give the global well-posedness by this conservation law and the argument of the persistence of regularity.
    Communications in Mathematical Physics 08/2015; 338(1). DOI:10.1007/s00220-015-2347-3
  • [Show abstract] [Hide abstract]
    ABSTRACT: We study non-asymptotic fundamental limits for transmitting classical information over memoryless quantum channels, i.e. we investigate the amount of classical information that can be transmitted when a quantum channel is used a finite number of times and a fixed, non-vanishing average error is permissible. In this work we consider the classical capacity of quantum channels that are image-additive, including all classical to quantum channels, as well as the product state capacity of arbitrary quantum channels. In both cases we show that the non-asymptotic fundamental limit admits a second-order approximation that illustrates the speed at which the rate of optimal codes converges to the Holevo capacity as the blocklength tends to infinity. The behavior is governed by a new channel parameter, called channel dispersion, for which we provide a geometrical interpretation.
    Communications in Mathematical Physics 08/2015; 338(1). DOI:10.1007/s00220-015-2382-0
  • Communications in Mathematical Physics 08/2015; 337(3). DOI:10.1007/s00220-015-2291-2
  • Communications in Mathematical Physics 08/2015; 337(3). DOI:10.1007/s00220-015-2290-3
  • [Show abstract] [Hide abstract]
    ABSTRACT: In the independent electron approximation, the average (energy/charge/entropy) current flowing through a finite sample \({\mathcal{S}}\) connected to two electronic reservoirs can be computed by scattering theoretic arguments which lead to the famous Landauer–Büttiker formula. Another well known formula has been proposed by Thouless on the basis of a scaling argument. The Thouless formula relates the conductance of the sample to the width of the spectral bands of the infinite crystal obtained by periodic juxtaposition of \({\mathcal{S}}\) . In this spirit, we define Landauer–Büttiker crystalline currents by extending the Landauer–Büttiker formula to a setup where the sample \({\mathcal{S}}\) is replaced by a periodic structure whose unit cell is \({\mathcal{S}}\) . We argue that these crystalline currents are closely related to the Thouless currents. For example, the crystalline heat current is bounded above by the Thouless heat current, and this bound saturates iff the coupling between the reservoirs and the sample is reflectionless. Our analysis leads to a rigorous derivation of the Thouless formula from the first principles of quantum statistical mechanics.
    Communications in Mathematical Physics 08/2015; 338(1). DOI:10.1007/s00220-015-2321-0
  • [Show abstract] [Hide abstract]
    ABSTRACT: Using the Griffiths-Simon construction of the model and the lace expansion for the Ising model, we prove that, if the strength of nonlinearity is sufficiently small for a large class of short-range models in dimensions d 〉 4, then the critical two-point function is asymptotically times a model-dependent constant, and the critical point is estimated as , where is the massless point for the Gaussian model.
    Communications in Mathematical Physics 05/2015; 336(2). DOI:10.1007/s00220-014-2256-x
  • [Show abstract] [Hide abstract]
    ABSTRACT: The aim of this article is to propose a mathematical framework giving access to a better understanding of whistler-mode chorus emissions in space plasmas. There is a general agreement that the emissions of whistler waves involve a mechanism of wave-particle interaction that can be described in the framework of the relativistic Vlasov-Maxwell equations. In dimensionless variables, these equations involve a penalized skew-symmetric term where the inhomogeneity of the strong exterior magnetic field \({\tilde B_e(x)}\) plays an essential part. The description of the related phenomena is achieved in two stages. The first is based on a new approach allowing one to extend in longer times the classical insights on fast rotating fluids [Chemin et al. (Mathematical geophysics, volume 32 of Oxford Lecture Series in Mathematics and its Applications. The Clarendon Press Oxford UniversityPress, Oxford, 2006), Cheverry et al. (Duke Math J 161(5):845–892, 2012), Frénod and Sonnendrücker (Math Models Methods Appl Sci 10(4):539–553, 2000), Gallagher and Saint-Raymond (SIAM J Math Anal 36(4):1159–1176, 2005)]; it justifies the existence and the validity of long time gyro-kinetic equations; it furnishes criterions to impose on a magnetic field \({\tilde B_e(\cdot)}\) in order to obtain the long time dynamical confinement of plasmas. The second stage is based on a study of oscillatory integrals implying special phases; it deals with the problem of the creation of light inside plasmas.
    Communications in Mathematical Physics 05/2015; 338(2). DOI:10.1007/s00220-015-2389-6
  • [Show abstract] [Hide abstract]
    ABSTRACT: We derive a local energy inequality for weak solutions of the three dimensional magnetohydrodynamic equations. Combining Biot-Savart law, interpolation inequalities and the local energy inequality, we prove a partial regularity theorem for suitable weak solutions. Furthermore, we obtain an improved estimate for the logarithmic Hausdorff dimension of the singular set of suitable weak solutions.
    Communications in Mathematical Physics 05/2015; 336(1). DOI:10.1007/s00220-015-2307-y
  • [Show abstract] [Hide abstract]
    ABSTRACT: The analysis of the \({\mathbb{Z}_2^{3}}\) Laplace-Dunkl equation on the 2-sphere is cast in the framework of the Racah problem for the Hopf algebra sl −1(2). The related Dunkl-Laplace operator is shown to correspond to a quadratic expression in the total Casimir operator of the tensor product of three irreducible sl −1(2)-modules. The operators commuting with the Dunkl Laplacian are seen to coincide with the intermediate Casimir operators and to realize a central extension of the Bannai-Ito (BI) algebra. Functions on S 2 spanning irreducible modules of the BI algebra are constructed and given explicitly in terms of Jacobi polynomials. The BI polynomials occur as expansion coefficients between two such bases composed of functions separated in different coordinate systems.
    Communications in Mathematical Physics 05/2015; 336(1). DOI:10.1007/s00220-014-2241-4
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we construct complete constant scalar curvature Kähler (cscK) metrics on the complement of the zero section in the total space of \({\mathcal{O}(-1)^{\oplus2}}\) over \({\mathbb{P}^{1}}\) , which is biholomorphic to the smooth part of the cone C 0 in \({\mathbb{C}^{4}}\) defined by equation \({\Sigma_{i=1}^{4} w_{i}^{2}=0}\) . On its small resolution and its deformation, we also consider complete cscK metrics and find that if the cscK metrics are homogeneous, then they must be Ricci-flat.
    Communications in Mathematical Physics 05/2015; 335(3). DOI:10.1007/s00220-015-2337-5
  • Communications in Mathematical Physics 05/2015; 335(3). DOI:10.1007/s00220-015-2336-6
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we study the partial regularity of fractional Navier-Stokes equations in R-3 x (0, infinity) with 3/4 < s < 1. We show that the suitable weak solution is regular away from a relatively closed singular set whose (5-4s)-dimentional Hausdorff measure is zero. The result is a generalization of the partial regularity for the classical Navier-Stokes system in Caffarelli et al. (Commun Pure Appl Math 35: 771-831, 1982).
    Communications in Mathematical Physics 04/2015; 335(2). DOI:10.1007/s00220-015-2289-9
  • [Show abstract] [Hide abstract]
    ABSTRACT: We consider the Cauchy problem for the reduced Ostrovsky equation $$u_{tx} = u + \left(u^{3}\right)_{xx}$$ with real valued initial data \({u \left(0\right) = u_{0}}\) . We introduce the factorization for the free evolution group to prove the global existence of solutions. Also, we show that the large time asymptotics of solutions has a logarithmic correction in the phase comparing with the corresponding linear case.
    Communications in Mathematical Physics 04/2015; 335(2). DOI:10.1007/s00220-014-2222-7
  • Communications in Mathematical Physics 04/2015; 335(1):545-546. DOI:10.1007/s00220-015-2288-x